# SDR SIMA972054

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: S53671217211
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION TASK CARD ZL-141-GVI-10020-001, MAINTENANCE DISCOVERED THE RIGHT AFT OUTBOARD SEAT TRACK DOUBLER BETWEEN FRAMES 35 AND 36 CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND INSTALLED NEW DOUBLER IAW SRM 51-25-03.  AIRCRAFT RETURNED TO SERVICE.  (X)
